# SDR COMA0460056

- Difficulty date: January 12, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 9,585 hours, 9,049 cycles
- Engine: Ge CF343A1
- Engine time: 9,591 hours, 9,051 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807608
- Condition: Vibration
- Location: Right
- Part time: 9,591 hours, 9,051 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5402 RIGHT ENGINE VIBRATION AND LOSS OF OIL PRESSURE IFSD.  REPLACED THE RIGHT ENGINE.
